I weened myself off Clonopine between jan of 2008 to march 2008. During that time I went thru hell. Blurred vision, extreme headaches, muscle cramp in face and around my head, ringing in my ears-which I still have, dizziness and days of just laying in bed. 2.5 years later I am still recovering and still have ringing in my ears, muscle stiffness in shoulders, neck and face. I didnt get any advice from my doctor on how to take myself off the drug. I was on it for 5 months. Recently I was told I came off it too fast, that its like coming off of heroin, in a way. Has anyone else experienced this with Clonazpine
My mother has recently started taking Clonopine. They are right in saying that it is a addiction similiar to heroine. It is one of the few drugs that cause a physical addiction. Coming off of it should be carefully watched by your physician. My mother is taking this medication to ween her off of xanax. Clonopine is very similiar to xanax but in a weaker form. She was taking 4 mgs of xanax a day to taking 5 mgs of Clonopine 3 x daily. You might want to discuss this with your physician about starting back on the Clonopine again to deal with the side effects. Maybe he can put you on a muscle relaxer or neurontin to deal with the stiffness and nerve pain instead of the Clonopine again. My mother was recently hospitalized on life support for missing 2 days of xanax. Hopefully your physician can help
ibdorfy, Hello my name is marjorie zych--- I also had used Klonopins and I had trouble coming off them but I was on them for about 2 years or so. I got the ringing in my ears and the extreme headaches as well, my vision was blurry sometimes when the headache was at it's worse the only thing I didn't get that you have listed here is the muscle cramping in the face. I don't understand why 2.5 years later your still having problems though, you were only on it for 5 months? I don't know about coming off too fast this shouldn't off happened this fast and stayed this long. I think you really need to see a neurologist if you can to make sure there is nothing else happening. I was on the Klonopin much longer than you and I went through hell but it didn't stay for 2+years, I know everyone is different but this doesn't sound right, I would suggest very strongly tat you get it checked out soon. Good luck, marjorie zych
Hi, I have been on 3 mg of Klonopin nightly for some time. I have heard terriblethings about coming off benzo's but never experienced it. I've also heard horror Ambien stories and I've been taking it for years with no issues except that it wakes me up in the middle of the night. I have suffered severe opaite W/D's numerous times in the past, so I'm no stranger to what you are saying. I would think that after only 5 months you should not be feeling any after effects of your benzo use. Have you considered it may be a completely unrelated medical issue? I have taken high doses of Klonopin for an extended period of time and quit and never suffered any real W/D's or negative feelings. Everybody's different, though.
I feel your pain. i was forced to come off up 4mg of each xanax and klonopin overnight. The hospital told me to "deal with it" They are supposed to give you a four month detox. The way I heard from another doctor was that u are supposed to stay on whatever dose you were on for four days, then cut by .50 mg... then you take that amount for four days, then take another .5 mg off. If I hadn't been so sick, I would have sued the hospital
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2010 • 2 answers
Posted 7 Mar 2011 • 1 answer
I have on prednisine for 4 yrs can that affect me mentally and what are the side effects coming off?
Posted 16 Mar 2013 • 1 answer
Side Effect - I had hives for almost a year and I always take antihistamine but it always coming out
Posted 29 Sep 2014 • 1 answer
Posted 12 Mar 2015 • 1 answer